# SDR VNAA2008120400010

- Difficulty date: November 30, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 9,788 hours, 9,628 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: GG670800133
- Condition: Failed
- Location: Rt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI WITH WING HEAT ON, CREW RECEIVED MOMENTARY RIGHT WING OVERHEAT RED WARNING MSG.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND DEFERRED SYSTEM.  AIRCRAFT WAS RELEASED FOR SERVICE.  AIRCRAFT LEFT THE GATE AND DURING TAXI, CREW RECEIVED MOMENTARY RIGHT WING OVERHEAT RED WARNING MSG.  AIRCRAFT RETURNED TO GATE WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED TEMPERATURE SENSOR.  SYSTEM WAS TESTED, DEFERRAL CLEARED AND NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
